# SDR 96UAL900021

- Difficulty date: January 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1813U
- Make and model: Doug DC-10-10
- Aircraft serial: 46612
- Engine: Ge CF66D
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Dirty
- Location: Cabin
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

WHEN BOARDING AIRCRAFT GOT ACRID ODOR APPARENTLY FROM AIR CONDITIONING SYSTEM.  WORSE AFTER ENGINE START AND TAKEOFF.  ALL GAUGE INDICATIONS NORMAL, COULD NOT DUPLICATE.  BURNED OUT PACKS AND REPLACED ALL COALESCER BAGS.
